# SDR YENA2025021700156

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 68,370 hours, 24,340 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1690, TPA-PVD. 'ON LANDING CABIN CREW REPORTED FUMES FWD AND AFT CABIN TEMPORARY ( PACKS ); PERFORM ESC DECONTAMINATION PER AMM 21-00-00/ 2017-T015K AND AMM 36-10-00615-80 RAN PACKS FOR APROX 1 HOUR, NO SMELL EVIDENT. THIS CLEARS MDDR 573902, MX 4 UPDATED, PLACARD REMOVED.'
